Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Peterson-Stein formulas in the Adams spectral sequence

Author: Warren M. Krueger
Journal: Proc. Amer. Math. Soc. 56 (1976), 377-379
MathSciNet review: 0400229
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: The purpose of this note is to establish Peterson-Stein formulas for second order differentials in the Adams spectral sequence.

References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, Stable homotopy and generalized homology, Mathematical Lecture Notes, University of Chicago, Chicago, 1971.
  • [2] W. Browder, The Kervaire invariant of framed manifolds and its generalization, Ann. of Math. (2) 90 (1969), 157-186. MR 40 #4963. MR 0251736 (40:4963)
  • [3] W. Krueger, Generalized Steenrod-Hopf invariants for stable homotopy theory, Proc. Amer. Math. Soc. 39 (1973), 609-615. MR 0385860 (52:6719)
  • [4] F. P. Peterson and N. Stein, Secondary cohomology operations: two formulas, Amer. J. Math. 81 (1959), 281-305. MR 23 #A1366. MR 0124046 (23:A1366)

Additional Information

Keywords: Adams spectral sequence, differential, functional differential
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society